# SDR AWXA200600330

- Difficulty date: January 10, 2006
- Submitted: February 16, 2006
- Operation: Air carrier
- Aircraft: N328AW
- Make and model: Boeing 737-3B7
- Aircraft serial: 23377
- Aircraft time: 61,229 hours, 37,424 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Stringer Clip
- Part number: 66249002
- Part serial: NSN
- Condition: Cracked
- Location: Bs 693
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - DURING C24 CHECK DISCOVERED TWO INTERCOSTAL SUPPORT CLIPS CRACKED, .4 INCHES, AT BS 693.75 AND BL .25R.  MAINTENANCE REMOVED, FABRICATED AND INSTALLED REPLACEMENT INTERCOSTAL SUPPORT CLIPS AT BS 693.75 AND BL .25R IAW AMERICA WEST AIRLINES ENGINEERING REPAIR NR 03-5361-06031-SS2.
